# SDR WTAA970175

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539014A
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LAX - RIGHT GENERATOR FAILED AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION.  DEFERRED RIGHT ENGINE GENERATOR PER MEL 24-30-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE CLEARED DEFERRAL BY REPLACING RIGHT GENERATOR CONTROL UNIT.  OPERATIONAL CHECK SATISFACTORY.  (M)
